On a nonlinear problem for third-order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 225-249
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a13,
author = {Rach\r{u}nkov\'a, Irena},
title = {On a nonlinear problem for third-order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {225--249},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039892},
zbl = {0702.34002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a13/}
}
TY - JOUR AU - Rachůnková, Irena TI - On a nonlinear problem for third-order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 225 EP - 249 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a13/ LA - en ID - AUPO_1988_27_1_a13 ER -
%0 Journal Article %A Rachůnková, Irena %T On a nonlinear problem for third-order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 225-249 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a13/ %G en %F AUPO_1988_27_1_a13
Rachůnková, Irena. On a nonlinear problem for third-order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 225-249. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a13/